MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 11607704
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Use of Device Problem (1670); Insufficient Device Problem Information (3190); Application Program Problem: Medication Error (3198)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: propofol bottle; td unk.Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.Patient demographics requested however not provided.
 
Event or Problem Description
It was reported that propofol was infusing at an unspecified rate however 45 mins later the rn noticed that half the bottle of propofol was administered.The rn turned the device off and restarted with not further issues.The event occurred in the micu.
 
Event or Problem Description
It was reported that propofol was infusing at an unspecified rate however 45 mins later the rn noticed that half the bottle of propofol was administered.The rn turned the device off and restarted with not further issues.The event occurred in the micu.It was later reported "this turned out not to be an issue at all after investigating, as it was determined to be a miscalculation".
 
Additional Manufacturer Narrative
Additional info: per customer this event was due to a miscalculation.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8770545
Report Number9616066-2019-01886
Device Sequence Number1689651
Product Code FPA
UDI-Device Identifier10885403228001
UDI-Public10885403228001
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2022
Device Model Number11607704
Device Catalogue Number11607704
Device Lot Number19055609
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2019
Supplement Report FDA Received Date08/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, TD UNK; 8100,8015, TD UNK